Posted by Wanda Martin (184.108.40.206) on February 28, 2000 at 19:43:15:
In Reply to: Advice, Please posted by Thaya on February 28, 2000 at 18:49:24:
Hi, Just wanted to let you know, you are NOT ALONE, everytime I have a cycle coming on the same kind of symptoms happen to me, I get a shooting pain in the top of my head down through to my eye, and all the other stuff. And I too, go through a whole seige of denial. Wonder, worry, wonder, worry. My advice is don't take the prednizone tonight. Ask your doctor to try verapamil first, at least starting at 240 mg. I have used it with great success for over 3 years. At one time my Doc had me up to 780mg a day to get these puppies to stop. Least side effect drug I have found. My Neuro has me take it non-stop at 480 mg a day to keep the demons away. Good luck to you, be assertive with your Doc, ask him/her how many Cluster Patients they have treated? My doctor in Reno had seen only 6. The Neuro I go to in San Francisco sees thousands from all over the world. I stayed too long with doctors that weren't well read, and spent about 8 years of suffering before doing some research and pressuring my doctor in Reno to refer me to Doc in San Franciso, Dr. Neil Raskin.
Good luck, let us know how you do.
Post a Followup